MathSciNet Relay Station
MathSciNet bibliographic data
MR2114647 (2006d:81350) 81V55 (35Q40 65M15 81Q05)
Lubich, Christian On variational approximations in quantum molecular dynamics. Math. Comp. 74 (2005), no. 250, 765–779 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement